The effect that Prescription drugs Protonix 40 Mg Tablets and Nexium 40 Mg capsules in causing Lupus

I have had Lupus Erythematosus since the fall of 2007. After researching the websites of the prescription drugs Protonix 40 Mg Tablets, and Nexium 40 Mg capsules, I believe there is a very strong case to be made for the position that in my case, my Lupus was caused by these drugs, and in particular Protonix 40 Mg. I have been on these drugs for 13 years. It says on bothe websites that one of the side effects is Lulus Erythematosus. I had never been told this by the doctors that were prescribing and continuing to prescribe it. I don't think my RHEUMATOLOGIST is even aware of this side effect. He is now. I am posting this as a discussion item to make all people aware of the possible effects of Protonix and Nexium. I must be clear this does not happen to everyone, but it could happen to you. The sites also say that if you already have Lupus, these drugs, MAY make your case worse. If you have been on one of these drugs please contact me  at [email protected] and I can tell you more. For more information about these two drugs, Protonix 40 Mg Tablets and Nexium 40 Mg Capsules, I suggest that you go on-line to their respective websites and the look under Professional information and then side effects. Clem Clarke


Comments

  • wwild1wwild1 Member New Member
    This is interesting because I just started taking protonix for acid reflux recently but I already have Lupus. I wonder now if that was a good idea. ?
  • ClemClarkeClemClarke Member New Member
    I don't think it is a good idea. if you go to the Protonix website, it says that if you have Lupus, taking Protonix will only make your Lupus condition worse. But. You and your doctor are best qualified to decide what is best for you. Personally I have Lupus and I am in the process of getting of Protonix under the guidance of my doctor.
Sign In or Register to comment.